# SDR DLM88980149

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Aft Fuselage
- Part time: 4,007 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN FILLED WITH BLUE SMOKE.  RETURNED TO ATL.  BOTH PACKS ON AND SMOKE DET CAPTS SIDE AFT WENT OFF. FOUND APU LEAKING OIL.  REPLACED APU.
